# SDR TRBA20120429001

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Aircraft time: 32,091 hours, 34,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI,  F/A COMPLAINED ABOUT MAIN CABIN BEING TOO HOT AND HAVING A BURNING ODOR.  COMPARTMEN TEMP WAS 30 DEG OVER  AND THE DUCT TEMP WAS OVER 60 DEG.  TRIED O MANUAL MODE & STILL HOT.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED JIC 21-61-00- OPT 10000 001-006 OPS TEST CHECK.  ALL PARAMETERS NORMAL.   ACFT RETURNED TO SERVICE.
